Hi! You know, to give you the best answer, I think I should ask you a few questions first that will help define the problem and the situation.
First, you wrote about a testosterone booster and vitamins. Did you actually discuss the problem with your doctor and have hormone and nutritional testing done? If not, would you be willing to?
Have you tried PDE-5 inhibitors, like Viagra?
Do you really believe you just "wore out"? What does that mean? Is there a lot of anxiety? Are there some other things going on that might be causing this?
Do you masturbate on your own? If so, has this also ceased?
Any extra information that will help, feel free to share.
Hi. I see you've viewed but haven't yet responded to my follow up questions to you. I would be very interested in hearing back from you with your responses and then moving forward on your question if it is still an issue. Or if you feel there is no need to reply, I would appreciate your give a rating of 5 (Great Service) or 4 (Informative and helpful), or even 3 (Got the job done) button. This will make sure that I am credited for the answer and you are not charged anything more than the deposit you already made by pressing any of these buttons.
Let me know, Dr. Mark